# SDR P9RA20040002

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR LIGHT ON FLIGHT ENGINEERS PANEL DOES NOT ILLUMINATE DURING GEAR RETRACTION OR EXTENSION.  CLEANED RIGHT HAND GEAR DOOR POSITION SWITCH AND CHECKED SWITCH ADJUSTMENT.  OPS CHECK OF DOOR INDICATION SYSTEM GOOD IAW MM 32-62-11.
